# SDR AALA202301300052

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 53,867 hours, 36,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING AT SEAT ROWS 18, 19, 22, 23, 26, 27, L2 AND R2 DOOR WALL INOPERATIVE.  MAINTENANCE FOUND 28V ON EMERGENCY LIGHTS CONNECTOR PINS FOR 204WL WHEN THERE SHOULD BE ONLY 5 VOLTS AND RESECURED PINS PER ESPM 20-53-29. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
